MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; TRAY,SUTURE,REMOVAL,MTL LITT SCIS,ADSON

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; TRAY,SUTURE,REMOVAL,MTL LITT SCIS,ADSON
Catalog Number MDS708555
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on 03/30 that the scissors included in a suture removal tray broke during patient use.No injury to the patient was mentioned.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on 03/30 that the scissors included in a suture removal tray broke during patient use.No injury to the patient was mentioned.

Brand Name
MEDLINE
Common Device Name
TRAY,SUTURE,REMOVAL,MTL LITT SCIS,ADSON
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key24955693
Report Number3004122598-2026-00005
Device Sequence Number10093260
Product Code MCZ
UDI-Device Identifier10080196999040
UDI-Public10080196999040
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS708555
Device Lot Number26ABD686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown